← Return to PMR - Decreased prednisone and pain returned

Discussion
Comment receiving replies
@johnbishop

Hi Peach @peach414144 — I'm sorry to hear you are hurting. I think Lioness may be right that you could have Lymphedema. I was diagnosed with it last year and now wear compression socks to control the swelling. I don't really like wearing them and they are a pain to put on and take off but they do their job to control the swelling. Mayo Clinic has some information on the condition here:
https://www.mayoclinic.org/diseases-conditions/lymphedema/care-at-mayo-clinic/mac-20374693
Hope you find some answers to help.

Jump to this post


Replies to "Hi Peach @peach414144 -- I'm sorry to hear you are hurting. I think Lioness may be..."

Hello Lioness and John Bishop: My legs do not weep,and the compression stockings do not do the job. I am not complaining, just really want to understand the problem. I think there are a number of issues going on. It is good to know you both are there trying to work on the problems that so many of us have. We all know how frustrating it is. Anyway I am hanging on with both hands. I thank you both very much. With your replies it helps to know that I am not alone with the pain. Happy New Year.

Hi John, just saw your comment re the compression socks…have you tried putting them on inside out? It’s so much easier! Start with the toe and keep pulling. Perhaps you’ve already done this. By the way, I am now down to 20 mgms Prednisone from 30. Not sure if the side effects I get are from the Prednisone or the PMR. Now I have a lot of calf muscle pain…don’t know if it’s from the Actonel I’m on. Do you take water pills for the swollen ankles? Sitting or standing fills up the ankles very quickly! Hope you have some success with turning the socks inside out…truly, it does work!

  Request Appointment